# SDR SWIA200413571

- Difficulty date: July 12, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 21,303 hours, 19,542 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WILL SOMETIMES NOT MOVE TO THE RIGHT.  REMOVED AND REPLACED AILERON/RUDDER TRIM PANEL IAW MM 27-12-10, OPERATIONAL CHECK GOOD.
